Alert archive / Michigan / Frost Advisories in 2012

Frost Advisory 1, NWS Grand Rapids, MI

March 25, 201213 counties in Michigan

NWS Grand Rapids, MI issued this frost advisory at Mar 25, 2012, 3:59 PM EDT for 13 counties in Michigan. It took effect at Mar 26, 2012, 1:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 3:59 PM EDT (19:59 UTC)
In effect from
Mar 26, 2012, 1:00 AM EDT
Expired
Mar 26, 2012, 3:51 AM EDT
In force
3 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 32 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS73 KGRR 251959
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT SUN MAR 25 2012

MIZ037>040-043>046-051-052-260400-
/O.UPG.KGRR.FZ.A.0001.120326T0500Z-120326T1400Z/
/O.NEW.KGRR.FZ.W.0001.120326T0500Z-120326T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
359 PM EDT SUN MAR 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO AROUND
   30 LATE TONIGHT INTO EARLY MONDAY MORNING.

 * A FEW OF THE TRADITIONALLY COLDER SPOTS ACROSS CENTRAL LOWER
   MICHIGAN MAY DIP INTO THE MID 20S FOR A TIME.

 * A FREEZE IS EXPECTED TO OCCUR FOR SEVERAL HOURS LATE TONIGHT.


IMPACTS...

 * DUE TO THE UNUSUALLY WARM WEATHER OF THE PAST WEEK OR
   SO...PLANTS AND TREES HAVE BUD AND EMERGED MUCH EARLIER THAN NORMAL.
 
 * TEMPERATURES FALLING BELOW 32 DEGREES TONIGHT WILL MAKE
   SENSITIVE VEGETATION VULNERABLE TO A FREEZE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
   FORECAST TO THREATEN OUTDOOR TENDER VEGETATION. THOSE WITH
   AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO
   PROTECT EARLY SEASON PLANTS AND TREES.

&&

$$

MIZ050-056>059-064>067-071>074-260400-
/O.NEW.KGRR.FR.Y.0001.120326T0500Z-120326T1400Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
359 PM EDT SUN MAR 25 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. 

HAZARDOUS WEATHER...

HAZARDOUS WEATHER...

 * TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S LATE
   TONIGHT INTO EARLY MONDAY MORNING.

 * A FEW OF THE TRADITIONALLY COLDER SPOTS MAY DIP TO AROUND 30
   FOR A SHORT TIME LATE TONIGHT ACROSS SOUTHERN LOWER MICHIGAN.


IMPACTS...

 * DUE TO THE UNUSUALLY WARM WEATHER OF THE PAST WEEK OR
   SO...PLANTS AND TREES HAVE BUD AND EMERGED MUCH EARLIER THAN NORMAL.
 
 * TEMPERATURES FALLING INTO THE LOWER 30S TONIGHT WILL MAKE
   SENSITIVE VEGETATION VULNERABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
   THE ADVISED AREA SHOULD PROTECT TENDER EARLY SEASON VEGETATION.

&&

$$

DUKE
1 follow-up statement
896 
WWUS73 KGRR 260751
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 AM EDT MON MAR 26 2012

MIZ050-056>059-064>067-071>074-261600-
/O.UPG.KGRR.FR.Y.0001.000000T0000Z-120326T1400Z/
/O.EXB.KGRR.FZ.W.0001.000000T0000Z-120327T1300Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
351 AM EDT MON MAR 26 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EDT TUESDAY. 
 
HAZARDOUS WEATHER...

 * TEMPERATURES ARE EXPECTED TO SLOWLY FALL INTO THE LOWER TO MID
   30S EARLY THIS MORNING BEFORE REBOUNDING BY 9 AM. 

 * TEMPERATURES WILL FALL TO THE MID TO UPPER 20S TONIGHT.

 * A FREEZE IS EXPECTED TO OCCUR FOR SEVERAL HOURS LATE TONIGHT.

IMPACTS...

 * DUE TO THE UNUSUALLY WARM WEATHER OF THE PAST WEEK OR SO... 
   PLANTS AND TREES HAVE BUD AND EMERGED MUCH EARLIER THAN 
   NORMAL. 

 * TEMPERATURES FALLING BELOW 32 DEGREES TONIGHT WILL MAKE 
   SENSITIVE VEGETATION VULNERABLE TO A FREEZE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ037>040-043>046-051-052-261600-
/O.EXT.KGRR.FZ.W.0001.000000T0000Z-120327T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
351 AM EDT MON MAR 26 2012

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EDT TUESDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM EDT TUESDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES ARE EXPECTED TO SLOWLY FALL INTO THE UPPER 20S AND
   LOWER 30S EARLY THIS MORNING BEFORE REBOUNDING BY 9 AM.

 * TEMPERATURES WILL FALL TO THE MID TO UPPER 20S TONIGHT.

 * A FREEZE IS EXPECTED TO OCCUR FOR SEVERAL HOURS LATE TONIGHT.

IMPACTS...

 * DUE TO THE UNUSUALLY WARM WEATHER OF THE PAST WEEK OR SO... 
   PLANTS AND TREES HAVE BUD AND EMERGED MUCH EARLIER THAN 
   NORMAL. 

 * TEMPERATURES FALLING BELOW 32 DEGREES TONIGHT WILL MAKE 
   SENSITIVE VEGETATION VULNERABLE TO A FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR TENDER VEGETATION. THOSE WITH 
   AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO 
   PROTECT EARLY SEASON PLANTS AND TREES. 

&&

$$

93

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Mar 25, 3:49 PM EDT, 10 minutes earlier.

Area forecast discussion, Mar 25, 3:49 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EDT SUN MAR 25 2012

.SYNOPSIS...
ISSUED AT 348 PM EDT SUN MAR 25 2012

HIGH PRESSURE WILL SLIDE ACROSS NORTHERN ONTARIO TONIGHT PROVIDING
A NORTH WIND WHICH WILL BRING COLDER AIR BACK INTO THE REGION.
AFTER A MILD DAY ON SUNDAY WHERE READINGS ROSE INTO THE 60S IN
MANY AREAS...TONIGHT WILL FEEL COLD WITH LOWS FALLING INTO THE 20S
AND 30S. FROST IS EXPECTED TONIGHT AND EARLY SEASON SENSITIVE
VEGETATION SHOULD BE PROTECTED. MONDAY WILL FEATURE NEAR NORMAL
TEMPERATURES IN THE UPPER 40S TO AROUND 50 FOR HIGHS. MONDAY WILL
BE THE COOLEST DAY SINCE MARCH 9TH. FROST APPEARS A GOOD
POSSIBILITY AGAIN MONDAY NIGHT BEFORE RAIN AND WARMER AIR SURGE
INTO THE AREA FOR TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 348 PM EDT SUN MAR 25 2012

MAIN ISSUE IN THE SHORT TERM WAS RELATED TO HEADLINE DECISIONS.
DECIDED TO ROLL THE WATCH COUNTIES INTO A FREEZE WARNING AND THE
REMAINDER OF THE CWA INTO A FROST ADVISORY. ESSENTIALLY AREAS
ALONG AND SOUTH OF INTERSTATE 96 ARE IN AN ADVISORY WITH LOWS
DIPPING INTO THE LOWER TO MIDDLE 30S. THE WARNING AREA ACROSS
CENTRAL LOWER MICHIGAN SHOULD SEE TEMPERATURES BOTTOM OUT IN THE
20S IN MANY AREAS WHICH WILL POSE A SIGNIFICANT HAZARD TO PLANTS
AND TREES WHICH HAVE BUD/EMERGED MUCH EARLIER THAN NORMAL. PLANS
TO PROTECT TENDER VEGETATION SHOULD BE ENACTED PRIOR TO NIGHTFALL.

NOT A SLAM DUNK ADVISORY/WARNING SCENARIO THOUGH AS WINDS REMAIN
UP NOT ONLY IN THE LOWEST 2K FEET...BUT IN THE BOUNDARY LAYER AS
WELL. THE WIND WILL ACT TO KEEP FROST AT BAY SOME...BUT WITH
READINGS FALLING BELOW FREEZING THE HEADLINE IS WARRANTED. ALSO A
LITTLE CONCERNED THAT MOS TEMPS ARE A TAD COOL GIVEN THE LACK OF
SNOW COVER AS COMPARED TO WHAT IS NORMALLY IN PLACE ON THIS DATE
AND THE FACT THAT THE GROUND IS WARMER THAN NORMAL.

OTHERWISE...MONDAY LOOKS RELATIVELY QUIET WEATHER WISE. NEXT ISSUE
WILL BE THE FROST THREAT MONDAY NIGHT. WINDS ARE LIGHTER...BUT
CLOUDS ARE SPREADING IN FROM THE WEST OVERNIGHT. WILL LOOK INTO
THE MONDAY NIGHT FROST/FREEZE THREAT TONIGHT AND ON MONDAY. HELD
PRECIPITATION OFF MONDAY NIGHT AS THE DRY AIR IN PLACE WILL NEED
TO BE OVERCOME. SREF KEEPS UP DRY THROUGH 12Z TUES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 348 PM EDT SUN MAR 25 2012

PRIMARY LONG RANGE FCST CONCERNS INVOLVE DETERMINING POTENTIAL FOR
PCPN TUE THRU TUE NIGHT AND AGAIN FRIDAY INTO NEXT WEEKEND.

LOW PRESSURE TRACKING EAST ACROSS THE NORTHERN GREAT LAKES REGION
WILL BRING A CHANCE OF SHOWERS AND PERHAPS A FEW STORMS TUESDAY. NOT
A STRONG SYSTEM WITH LITTLE IF ANY SFC BASED INSTABILITY. A FEW
STORMS MAY DEVELOP IN THE AFTN AND EVENING COINCIDENT WITH AN
INCREASE IN ELEVATED INSTABILITY AS H8 LI/S GO SLIGHTLY NEGATIVE BY
LATE TUE AFTN/EVE.

A CONSENSUS OF LATEST 12Z GUIDANCE SUGGEST FAIR WX WILL RETURN
WEDNESDAY THRU THURSDAY AS HIGH PRESSURE GRADUALLY BUILDS IN TO THE
NORTH. THERE IS POTENTIAL FOR ANOTHER ROUND OF FROST/FREEZING MID TO
LATE WEEK AS THIS OCCURS.

AT THIS TIME WILL MAINTAIN JUST A SMALL CHC FOR SHOWERS FRIDAY AND
SATURDAY. HOWEVER 12Z GFS/00Z ECMWF GUIDANCE SUGGEST THAT MOST OF
THE RAIN FRI/SAT WILL LIKELY STAY TO THE SOUTH OF OUR AREA IN CLOSER
PROXIMITY TO THE SFC WARM FRONT WELL TO OUR SOUTH. THIS NOTION SEEMS
REASONABLE AS HIGH PRESSURE FROM THE NORTHERN GREAT LAKES REGION
NORTH TO HUDSON BAY WILL HELP TO KEEP PCPN MAINLY SOUTH OF OUR AREA.
POTENTIAL FOR SOME FROST/FREEZING TEMPS WILL CONTINUE TO BE A
CONCERN WITH THE RIDGE IN PLACE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 145 PM EDT SUN MAR 25 2012

VERY LIMITED CONCERNS THE NEXT 24 HOURS...WITH VFR CONDITIONS
EXPECTED TO PREVAIL THROUGHOUT. HIGH PRESSURE IS SLIDING BY THE
GREAT LAKES TO THE NORTH...WHICH WILL PROVIDE DRY AND MAINLY CLEAR
WEATHER.

THERE MAY BE A FEW CLOUDS AROUND 3000FT THIS AFTERNOON AND EVENING
TOWARD KMKG. OVERNIGHT...SOME MID CLOUDS WITH BASES AROUND 9000FT
WILL SLIDE ACROSS THE SOUTHWEST CORNER OF THE STATE WITH KAZO
SEEING THE MOST CLOUD.

OTHERWISE CLEAR WITH A NORTH WIND. NORTHERLY WINDS WILL BE GUSTY
THIS AFTERNOON AND EVENING ON THE ORDER OF 10-20 KNOTS FROM
330-360 DEGREES.

&&

.MARINE...
ISSUED AT 348 PM EDT SUN MAR 25 2012

DECIDED TO EXPAND THE SMALL CRAFT ADVISORY TO THE ENTIRE NEARSHORE
AS EVEN IN NORTHEAST FLOW...THE WAVE FIELD BENDS INTO/WORKS DOWN
THE COAST WITH TIME. SO...SCA IN EFFECT ALL ZONES THROUGH TOMORROW
AFTERNOON. WAVES BUILD TO 3 TO 5 FEET IN MOST AREA BY MONDAY
MORNING BEFORE THINGS SETTLE DOWN SLOWLY THROUGH THE DAY. THE
EXCEPTION WILL BE AROUND GRAND HAVEN...WHICH MAY ONLY HIT 3
FEET...BUT DID NOT WANT TO GET CUTE AND LEAVE ONLY ONE ZONE OUT OF
THE HEADLINE.

WINDS AND WAVES RAMP UP ONCE AGAIN INTO TUESDAY. WILL LIKELY NEED
HEADLINES...WITH GALES EVEN POSSIBLE ESPECIALLY TUESDAY AFTERNOON
AND EVENING.

&&

.HYDROLOGY...
ISSUED AT 348 PM EDT SUN MAR 25 2012

RIVER HEADLINES ARE DOWN TO TWO AT THIS POINT...WITH A RIVER FLOOD
WARNING AT VICKSBURG ON THE PORTAGE AND A RIVER FLOOD ADVISORY FOR
IONIA ON THE GRAND. CROTON ON THE MUSKEGON AND HASTINGS ON THE
THORNAPPLE ARE NEAR ADVISORY STAGE AND ARE BEING MONITORED
CLOSELY.

FOR THE MOST PART THOUGH HYDRO ISSUES ARE NOT SIGNIFICANT.
RAINFALL CONTINUES TO WORK DOWN THE SMALLER TRIBUTARIES...WHICH
SHOULD BE FALLING IN MOST AREAS IN THE NEXT DAY OR SO. MAIN STEM
RIVERS SHOULD BEGIN RECEDING AS WELL IN THE NEXT SEVERAL DAYS. THE
EXCEPTION MAY BE THE LOWER REACHES OF THE GRAND...WHICH WILL TAKE
LONGER GIVEN THE DRAINAGE AREA. THE GOOD NEWS IS SIGNIFICANT
PRECIPITATION IS NOT REALLY EXPECTED THIS WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 1 AM TO 10 AM EDT MONDAY FOR MIZ050-056>059-
     064>067-071>074.

     FREEZE WARNING FROM 1 AM TO 10 AM EDT MONDAY FOR MIZ037>040-
     043>046-051-052.

LM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR LMZ844>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM....LAURENS
AVIATION...DUKE
MARINE...DUKE
HYDROLOGY...DUKE
Hazardous weather outlook, Mar 25, 4:52 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
452 AM EDT SUN MAR 25 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
452 AM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES ARE EXPECTED TO APPROACH THE FREEZING MARK TONIGHT
WITH MANY AREAS NORTH OF INTERSTATE 96 POSSIBLY SEEING SUB-FREEZING
TEMPERATURES. THESE AREAS COULD SEE A HARD FREEZE WHICH MAY DAMAGE
EARLY BUDDING TREES AND TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES ARE AGAIN POSSIBLE MONDAY NIGHT. THEN ANOTHER
THREAT OF FROST AND FREEZING TEMPERATURES WILL EXIST WEDNESDAY AND
THURSDAY NIGHTS.

THUNDERSTORMS WILL BECOME POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
NIGHT...AND THEN AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-260900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
452 AM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT BETWEEN
WHITEHALL AND MANISTEE BY LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND NIGHT AND AGAIN
POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:53 AM EDTFreeze WatchGRRClare, Gratiot, Isabella, Lake, Mason, Mecosta and 4 more12 hr
Mar 25, 4:04 AM EDTSmall Craft AdvisoryGRR36 hr
Mar 25, 3:59 PM EDTFreeze WarningGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more19 hr

Nearby

Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.